# SDR 01FDEA00110

- Difficulty date: February 11, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2610 · Detection System
- Part: Pressure Switch
- Condition: False Indication
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O, GLARESHIELD ENG FAIL AND MASTER WARNING LIGHT WITH BELL ILLUM.  REMOVED AND REPLACED ALL 3 AUTO PACK TRIP SYS PRESSURE SWITCHES PER B727-200 MM 21-11-011-4.  REPLACED F/O''S FIRE BELL RESET LIGHT ASSY PER SMP.
